Alert archive / Arizona / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 34, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 26, 2011, 3:07 PM MST for Maricopa County, Arizona. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2011, 3:07 PM MST (22:07 UTC)
- Expired
- Aug 26, 2011, 3:33 PM MST
- In force
- 26 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -404 J/kg
- Mixed-layer LCL
- 3297 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
724 WUUS55 KPSR 262207 SVRPSR AZC013-262245- /O.NEW.KPSR.SV.W.0034.110826T2207Z-110826T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 307 PM MST FRI AUG 26 2011 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... THIS INCLUDES THE CITY OF FOUNTAIN HILLS... * UNTIL 345 PM MST * AT 305 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FOUNTAIN HILLS...AND MOVING NORTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT MCDOWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER DENSE BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. && LAT...LON 3365 11180 3372 11162 3355 11153 3348 11172 TIME...MOT...LOC 2208Z 162DEG 7KT 3361 11168 $$ INIGUEZ
2 follow-up statements
740 WWUS55 KPSR 262220 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 320 PM MST FRI AUG 26 2011 AZC013-262245- /O.CON.KPSR.SV.W.0034.000000T0000Z-110826T2245Z/ MARICOPA AZ- 320 PM MST FRI AUG 26 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MST FOR EAST CENTRAL MARICOPA COUNTY... AT 320 PM MST...A SEVERE THUNDERSTORM WAS DETECTED CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. IN ADDITION...DENSE BLOWING DUST MAY ACCOMPANY THIS SEVERE STORM. THIS STORM WAS LOCATED NEAR FORT MCDOWELL...OR NEAR FOUNTAIN HILLS...MOVING NORTH AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE. && LAT...LON 3365 11180 3372 11162 3355 11153 3348 11172 TIME...MOT...LOC 2220Z 162DEG 7KT 3362 11168 $$ INIGUEZ
179 WWUS55 KPSR 262233 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 333 PM MST FRI AUG 26 2011 AZC013-262243- /O.CAN.KPSR.SV.W.0034.000000T0000Z-110826T2245Z/ MARICOPA AZ- 333 PM MST FRI AUG 26 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARICOPA COUNTY IS CANCELLED... THE THUNDERSTORM HAS WEAKENED CONSIDERABLY AND IS NOW BELOW SEVERE LIMITS. IF YOU RECEIVED SEVERE WEATHER FROM THIS STORM...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE. LAT...LON 3365 11180 3372 11162 3355 11153 3348 11172 TIME...MOT...LOC 2233Z 162DEG 7KT 3364 11169 $$ INIGUEZ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:06 PM MST, 1 hour 1 minute earlier.
Area forecast discussion, Aug 26, 2:06 PM MST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 206 PM MST FRI AUG 26 2011 .SYNOPSIS... ABOVE NORMAL TEMPERATURES WILL CONTINUE ACROSS THE REGION THROUGH EARLY NEXT WEEK...AS A STRONG HIGH PRESSURE SYSTEM BECOMES STATIONARY. AN EXCESSIVE HEAT WARNING IS POSTED FOR THE LOWER DESERTS OF ARIZONA AND SOUTHEAST CALIFORNIA THROUGH MONDAY EVENING. ENOUGH MOISTURE COVERS THE REGION FOR A CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS...MAINLY OVER THE MOUNTAINS THROUGH THE WEEKEND. COOLER TEMPERATURES WITH MORE MONSOON MOISTURE WILL RETURN NEXT WEEK. && .DISCUSSION... EARLY AFTERNOON RADAR MOSAIC REVEALS SCATTERED SHOWERS AND THUNDERSTORMS OVER THE AREA. THE MAJORITY OF THE ACTIVITY HAS BEEN CONFINED TO THE HIGHER TERRAIN EAST OF PHOENIX...AS WELL AS TO THE SOUTH ACROSS PIMA COUNTY. SOME STORMS HAVE DRIFTED INTO THE SOUTHEAST VALLEY OF THE PHOENIX METRO AREA...BUT THUS FAR THEY HAVE REMAINED BELOW SEVERE THRESHOLDS. STORMS HAVE DEVELOPED QUICKLY...BUT STRUGGLE ONCE REACHING THE LOWER DESERTS. SPC MESOANALYSIS SHOWS A WEAK CAP /100 J/KG CIN/ IN PLACE AS OF 2PM...MODELS KEEP THIS CAP IN PLACE BUT WEAKEN IT AROUND 00Z. I COULD ENVISION SOME STORMS DRIFTING THROUGH THE AREA BUT THE MAIN THREATS WOULD PROBABLY BE GUSTY WINDS AND BRIEF HEAVY RAIN. I BUMPED POPS UP JUST A BIT TO 40 PERCENT AS I DON\T ANTICIPATE WIDESPREAD CONVECTION...BUT JUST ENOUGH TO WARRANT SCATTERED WORDING. I ALSO THINK THE PIMA COUNTY CONVECTION WILL MAINTAIN ITSELF AND MOVE THROUGH WESTERN ARIZONA/SOUTHEAST CALIFORNIA LATER THIS EVENING. POPS WERE RAISED IN THESE AREAS EARLIER TODAY AND THIS STILL LOOKS REASONABLE. PRECIP CHANCES ON SATURDAY LOOK BETTER TO THE WEST OF PHOENIX THAN TO THE EAST...AS SREF MLCAPE PROBABILITIES KEEP AN AXIS OF INSTABILITY IN PLACE ALONG THE LOWER COLORADO RIVER VALLEY. IN ADDITION...MODELS SHOW AN UPPER TROUGH ROTATING THROUGH BAJA CALIFORNIA INTO SOUTHERN CALIFORNIA SATURDAY AFTERNOON. THIS WOULD SEEM TO BE ENOUGH TO TRIGGER AFTERNOON SHOWERS/THUNDERSTORMS AND I\LL KEEP POPS THE HIGHEST POPS IN PLACE OUT WEST. OTHERWISE NO MAJOR CHANGES MADE TO POPS. FORECAST TEMPERATURES REMAIN ON TRACK IN THE 112-114 RANGE THROUGH MONDAY. I EXTENDED THE EXCESSIVE HEAT WARNING UNTIL MONDAY AT 8PM. AT THIS POINT TUESDAY LOOKS MARGINAL FOR HEAT WARNING CRITERIA...BUT IS ONLY WITHIN A DEGREE OR TWO. MOISTURE WILL RETURN TO THE AREA STARTING ON TUESDAY WHICH SHOULD HELP KEEP TEMPS DOWN A BIT. && .PREVIOUS DISCUSSION... TUESDAY THROUGH THURSDAY... ATMOSPHERIC THICKNESS AND MORE MONSOON MOISTURE SHOULD BEGIN TO REDUCE AFTERNOON TEMPERATURES BELOW EXCESSIVE HEAT CRITERIA...AND CLOSER TO NORMAL VALUES. THERE WILL ALSO BE AN INCREASED CHANCE OF AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS ACROSS SOUTHWEST AND SOUTH CENTRAL AZ AS WEAK DISTURBANCES COME FLOWING NORTH OUT OF MEXICO. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX AND KIWA... MODEST LOW LEVEL MOISTURE IN COMBINATION WITH HOT TEMPERATURES TODAY WILL LEAD TO ISOLATED THUNDERSTORMS ACROSS THE REGION TODAY. INSTABILITY SHOULD BE ENOUGH FOR THE POTENTIAL FOR SOME GUSTY WINDS AND BLOWING DUST ASSOCIATED WITH THUNDERSTORM OUTFLOWS...BUT NOT ANTICIPATING WIDESPREAD COVERAGE. VISIBILITIES ASSOCIATED WITH ANY BLOWING DUST COULD DROP CONDITIONS TO IFR FOR A BRIEF TIME. THUNDERSTORMS ARE EXPECTED TO BE WINDING DOWN BY LATE EVENING WITH LINGERING HIGH CLOUDS AND LIGHT WINDS THROUGHOUT THE OVERNIGHT HOURS. SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING KIPL AND KBLH... THERE WILL BE SOME MID/HI LEVEL DEBRIS CLOUDS THIS MORNING...WITH SOME HIGHER BASED CU TO DEVELOP IN THE AFTERNOON. MOISTURE AND INSTABILITY ARE SOMEWHAT ELEVATED AND THERE IS A SLIGHT CHANCE FOR AN AFTERNOON OR EVENING THUNDERSTORM...WITH THE BETTER THREAT EXPECTED AT KBLH AFTER 7 PM. WILL MENTION CB IN THE TAF AT KBLH THIS EVENING...AS CONVECTION FORMING OVER HIGHER TERRAIN OF LA PAZ COUNTY MAY SPREAD WESTWARD AND SEND SOME GUSTY OUTFLOW WIND OR BLOWING DUST INTO THE BLYTHE AREA DURING THE MID OR EVEN LATE EVENING HOURS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... CONTINUED HOT AND FAIRLY DRY CONDITIONS WILL PERSIST INTO NEXT WEEK WITH WELL ABOVE NORMAL TEMPERATURES EXPECTED. MINIMUM RH VALUES WILL RANGE FROM THE 20S AND 30S IN THE EASTERN HIGHER TERRAIN TO THE TEENS ACROSS THE LOWER DESERTS. WINDS WILL GENERALLY REMAIN LIGHT AND VARIABLE THROUGH THE PERIOD WITH THE EXCEPTION OF SOME POSSIBLE GUSTY WINDS DURING THE AFTERNOON HOURS. && .CLIMATE... THE AVERAGE TEMPERATURE FOR 1-24 AUGUST AT PHOENIX...97.4 F...IS THE WARMEST ON RECORD (NEXT WARMEST: 96.2 F IN 1986). AT YUMA...THE AVERAGE TEMPERATURE OF 96.7 F OBSERVED THIS YEAR IS THIRD WARMEST ON RECORD (WARMER/HOTTER: 97.8 F IN 1994 AND 97.1 F IN 1995). IF CURRENT FORECAST MAX/MIN TEMPS FOR PHOENIX AND YUMA VERIFY... THIS AUGUST WILL BE THE HOTTEST ON RECORD AT BOTH LOCATIONS. PHOENIX RECORDED FOUR CONSECUTIVE DAYS WITH MAX TEMPS AT OF ABOVE 113 F (45 C) AND AVERAGE TEMPERATURE AT OR ABOVE 100 F. NEITHER OCCURRENCE IS VERY COMMON: INCLUDING THE 22-25 AUGUST HEAT WAVE IN THE CLIMATOLOGICAL RECORD FOR PHOENIX...FOUR OR MORE CONSECUTIVE DAYS OF 113+ F MAX TEMPS HAS NOW OCCURRED 13 TIMES...WHILE FOUR OR MORE CONSECUTIVE DAYS OF 100+ F AVERAGE TEMPERATURE HAS OCCURRED 19 TIMES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...EXCESSIVE HEAT WARNING UNTIL 8 PM MST MONDAY AZZ020>023-025>028. CA...EXCESSIVE HEAT WARNING UNTIL 8 PM PDT MONDAY CAZ031>033. && NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX DISCUSSION...LEINS/VASQUEZ AVIATION...KUHLMAN FIRE WEATHER...KUHLMAN CLIMATE...DG
Hazardous weather outlook, Aug 26, 1:28 PM MST, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 128 PM MST FRI AUG 26 2011 AZZ020>023-025>028-CAZ031>033-272030- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 128 PM MST FRI AUG 26 2011 /128 PM PDT FRI AUG 26 2011/ ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM MST /8 PM PDT/ SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT. THE PRIMARY THREATS ARE GUSTY WINDS...BRIEF HEAVY RAIN...LIGHTNING...AND BLOWING DUST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT. THE PRIMARY THREATS ARE GUSTY WINDS...BRIEF HEAVY RAIN...LIGHTNING...AND BLOWING DUST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IF STORMS BECOME SEVERE...BUT IS NOT ANTICIPATED. AZZ024-272030- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 128 PM MST FRI AUG 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT. THE PRIMARY THREATS ARE GUSTY WINDS...BRIEF HEAVY RAIN...AND LIGHTNING. IN ADDITION...TEMPERATURES WILL BE WELL ABOVE AVERAGE FOR LATE AUGUST. USE CAUTION IF OUTSIDE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SATURDAY NIGHT. THUNDERSTORM CHANCES WILL DECREASE SUNDAY THROUGH NEXT WEEK. THE PRIMARY THREATS ARE GUSTY WINDS...BRIEF HEAVY RAIN...AND LIGHTNING. WELL ABOVE NORMAL TEMPERATURES WILL CONTINUE SATURDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IF STORMS BECOME SEVERE...BUT IS NOT ANTICIPATED. CAZ030-272030- JOSHUA TREE NATIONAL PARK- 128 PM PDT FRI AUG 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THE PRIMARY THREATS ARE GUSTY WINDS...HEAVY RAIN...AND LIGHTNING. IN ADDITION...TEMPERATURES WILL BE WELL ABOVE NORMAL FOR LATE AUGUST. USE CAUTION IF OUTSIDE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED SHOWERS AND THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY AND SATURDAY NIGHT. ABOVE NORMAL TEMPERATURES WILL PERSIST SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Aug 26, 12:52 PM MST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1252 PM MST FRI AUG 26 2011
AZZ028-262045-
PINAL AZ-
1252 PM MST FRI AUG 26 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 145 PM MST
AT 1249 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTH OF SUPERIOR. THIS STORM WAS
NEARLY STATIONARY.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCALLY DENSE BLOWING DUST HAS BEEN OBSERVED NEAR CACTUS FOREST. IF
YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE
ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR
FOOT OFF THE BRAKE.
LAT...LON 3306 11154 3321 11128 3306 11121 3295 11136
3292 11140 3292 11141
TIME...MOT...LOC 1951Z 180DEG 0KT 3310 11113
LEINSSpecial weather statement, Aug 26, 1:24 PM MST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 124 PM MST FRI AUG 26 2011 AZZ023-028-262130- PINAL AZ-MARICOPA AZ- 124 PM MST FRI AUG 26 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 230 PM MST AT 122 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR MAGMA...MOVING NORTHWEST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN TAN VALLEY... QUEEN CREEK AND CHANDLER HEIGHTS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. LAT...LON 3318 11173 3334 11156 3314 11134 3302 11149 TIME...MOT...LOC 2025Z 134DEG 8KT 3315 11150 LEINS
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 6:10 PM MST | Special Weather Statement | PSR | 50 min | |
| Aug 25, 7:46 PM MST | Special Weather Statement | PSR | Pinal | 44 min |
| Aug 25, 8:26 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 3 hr |
| Aug 25, 8:26 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Aug 26, 12:52 PM MST | Special Weather Statement | PSR | Pinal | 53 min |
| Aug 26, 1:24 PM MST | Special Weather Statement | PSR | Pinal | 66 min |
| Aug 26, 3:24 PM MST | Special Weather Statement | PSR | 51 min | |
| Aug 26, 3:58 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Aug 26, 4:10 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 43 min |
| Aug 26, 4:18 PM MST | Dust Storm Warning | PSR | 42 min | |
| Aug 26, 4:18 PM MST | Special Weather Statement | PSR | La Paz | 42 min |
| Aug 26, 4:20 PM MST | Special Weather Statement | PSR | La Paz | 40 min |
| Aug 26, 4:31 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Yuma | 23 min |
| Aug 26, 4:35 PM MST | Special Weather Statement | PSR | 40 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.